MathSciNet Relay Station
MathSciNet bibliographic data
MR2185238 (2006f:34139) 34K20
Berezansky, Leonid; Braverman, Elena On stability of some linear and nonlinear delay differential equations. J. Math. Anal. Appl. 314 (2006), no. 2, 391–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement